# SDR AWXA9900021

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND TRANSVERSE FLOORBEAM BL 0 CRACKED AT STA 664.  REPAIRED TRANSVERSE FLOORBEAM BL 0PER B737-57-1210.  CUT OUT DAMAGED WEB, INSTALLED FABRICATED AND SB KIT PARTS PER SB 737-57-1210.
